# SDR YENA201710270875

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 6448
- Aircraft time: 12,166 hours, 2,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 774891
- Condition: No Test
- Location: Emergency Lights
- Part time: 12,166 hours, 2,329 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACKS 15WL, 12WL AND 11 WL FAILED AN OPS CHECK IAW AMM 33-51-38-710-052B.   REMOVED & REPLACED BATTERY PACKS AND OPS TESTED GOOD.
